CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Bowen topological entropy of subsets for amenable group actions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 472, 期号: 2, 页码: 1678-1715
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Bowen topological entropy  Topological entropy  Local entropy of measures  Amenable group  Subgroup formula  
可数无限群作用子集的单纯bowen拓扑熵 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1389-1394
Authors:  黄小军;  李智强;  刘劲松
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
THE KATOK'S ENTROPY FORMULA FOR AMENABLE GROUP ACTIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 9, 页码: 4467-4482
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Amenable group  topological entropy  Shannon-McMillan-Breiman theorem  
THE KATOK'S ENTROPY FORMULA FOR AMENABLE GROUP ACTIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 9, 页码: 4467
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Characterizations of circle patterns and finite convex polyhedra in hyperbolic 3-space 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 368, 期号: 1-2, 页码: 213-231
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
LOCAL PROPERTIES OF QUASIHYPERBOLIC MAPPINGS IN METRIC SPACES 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2016, 卷号: 41, 期号: 1, 页码: 23-40
Authors:  Huang, Xiaojun;  Liu, Hongjun;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasisymmetry  quasihyperbolic metric  quasiconvex metric space  
QUASIHYPERBOLIC METRIC AND QUASISYMMETRIC MAPPINGS IN METRIC SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2015, 卷号: 367, 期号: 9, 页码: 6225-6246
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schwarz's lemma for the circle packings with the general combinatorics 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 2, 页码: 275-288
Authors:  Huang XiaoJun;  Liu JinSong;  Shen Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
circle packing  discrete extremal length  the maximum principle  hyperbolic geometry  
ON THE CONVERGENCE OF CIRCLE PACKINGS TO THE QUASICONFORMAL MAP 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 5, 页码: 1173-1181
Authors:  Huang Xiaojun;  Shen Liang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
circle packing  quasiconformal map  complex dilation  
具有一般组合结构的circlepacking的schwarz引理 期刊论文
中国科学a辑数学, 2009, 卷号: 000, 期号: 009, 页码: 1147
Authors:  黄小军;  刘劲松;  沈良
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10